Conference Agenda

Introduction from the chair 

9.30am
Alix Mackay, The Life Sciences Marketing Academy

Keynote

9.40am
Realising the Covid Legacy with Q&A
Steve Bates,
BioIndustry Association
Given the tremendous achievements, acceleration of science and collaborative working throughout the pandemic, we’re at a critical time for the Industry. Do we go back to how things were before Covid19? Or do we turn the Covid experience into positives for the future of health, the economy and society as a whole? 

Fireside Chat

10.00am
Dave Tudor, Managing Director, Medicines Manufacturing Innovation Centre at CPI
In his last Life Sciences Conference as the Industry Chair of the Industry Leadership Group for Life Sciences, Dave Tudor will share his thoughts, insight and reflections on Scotland’s response to Covid19 and, indeed the sector’s performance over the last 5 years, and what this means for the future of the sector.

HEALTH INDUSTRY IN PARTNERSHIP

10.30am
Professor David Lowe
A vital part of the Covid19 Legacy is the collaborative working between industry, academics, clinicians and the NHS. Prof David Lowe presents the Scottish Health Industry Partnership (SHIP) initiative and mechanisms that translate the shared ambition for health innovation in Scotland to evaluation and adoption in the real world.

Break

10.50am
20 Minutes


Accelerating Science

11.10am
Alix Mackay, The Life Sciences Marketing Academy
Jacqueline Barry, Cell & Gene Therapy Catapult
Giles Hamilton, ODx Innovations
Jann Gardner, NHS Golden Jubilee
Adeel Aslam, Technical Director, Bouygues E&S Contracting Ltd
Join this deeper discussion into the factors that were critical in accelerating the science required to respond to Covid19 and the implications on future healthcare challenges. Hear the full story from the BIA and what the Covid19 legacy could mean for Cell & Gene Therapies, Diagnostics, future healthcare challenges and the broader adoption of health innovation across Scotland.

Data: the Holy Grail of Health Innovation

12.00pm
Kevin Pollock, Bristol Myers Squibb
Steph Wright, The Data Lab
Fiona Kellas, Maucher Jenkins
Emily Jefferson, Dundee School of Medicine
Harper Van Steenhouse, BioClavis
The potential for healthcare innovation through the use of health data is immense. The real-time data between academia, industry and the regulatory authorities was unprecedented and instrumental in the speed at which vaccines were evaluated and approved for use. As the first UK country to implement digital health records, Scotland has an abundance of high quality health data ready to drive innovation. This session aims to describe the relatively untapped resource that is on offer in Scotland and the mechanisms for accessing it.

Lunch

12.50pm 
50 mins

Digital Redesign - it's win:win isn't it?

1.40pm
Suzi Morson, TauRx Therapeutics Ltd. (introduction)
Bjoern Schelter, TauRx Therapeutics Ltd./ GT Diagnostics
Andrew Davies, ABHI
Euan Cameron, COHESION Medical
Moira Mackenzie, DHI Scotland
Covid19 forced new, remote patient pathways through the rapid adoption of digital tools. How can Industry and the NHS work together to keep the momentum in a way that benefits the patient and the NHS improves access to research?
2.25pm
Neil Fullerton, Brain Health Scotland

Digital biologY: Optimising Processes, Scaling and Manufacturing

2.30pm
John Arthur, MMIC, CPI
Katie Murray, MMIC, CPI
Barry Heavey, Accenture
Mark Fish, Accenture
As molecules become more complex, so do the processes associated with scaling and manufacturing. What does the future look like and how must companies in the supply chain adapt?

Break

3.20pm
20 mins

Closing remarks

4.30pm
Obinna Ubah, Elasmogen
Alix Mackay, The Life Sciences Marketing Academy

Event close

4.45pm 
Please note that all timings and speakers are subject to change.
#ScotLifeSci21
© JPIMedia Ltd 2021 All Rights Reserved
staruserth-largeclosesignalcogpenciltwittergrouplightbulb-ocoffeecutlerymicrophone
Facebook Twitter Google+ LinkedIn